# SDR C2XA05CL039

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 9,451 hours, 9,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bar
- Part number: 14533990403
- Condition: Binding
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2944 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND ADJUSTED THE UPPER AND LOWER STABILIZER BARS OF THE MAIN CABIN DOOR.  OPERATIONAL CHECKS WERE GOOD.
